Home » Frequently asked Questions on Health » Why do I get discharge on using vaginal tablets?

Why do I get discharge on using vaginal tablets?

Q: We have been married for 3 years now and since then I haven't conceived. I met with an infertility specialist and now I am undergoing IUI. After each IUI, I was prescribed Uterogeston 200 (2 per day), the vaginal tablets. While I use these tablets I get some white discharge. When I stop using it, I don't get it. I am worried if the tablet does not stay and loses its effect. Is this normal?

A:Some patients who use progesterone (Utrogestan) vaginally may get vaginal discharge, which is a known side effect and is due to local mucosal irritation. If the discharge starts soon after insertion, then some amount of medicine would indeed be lost. However if the discharge is after 4-5 hours, then the medicine will not be lost since it would get absorbed by then. While it is preferable to use vaginal route, if necessary, one can take oral tablets.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------